MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MODULAR CATHCART BALL 47MM OD; HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI

DEPUY ORTHOPAEDICS INC US MODULAR CATHCART BALL 47MM OD; HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI
Catalog Number 136347000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Fluid Discharge (2686)
Date of Event 02/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that patient showed signs of infection with a draining wound.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the depuy synthes(nc) quality system found no nc¿s associated with this product code: 136347000, lot: d25093551 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product code: 136347000, lot: d25093551 combination.Added: d10 (concomitant).

Brand Name
MODULAR CATHCART BALL 47MM OD
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24582147
Report Number1818910-2026-04699
Device Sequence Number10474949
Product Code LZY
UDI-Device Identifier10603295032793
UDI-Public(01)10603295032793(17)350831(10)D25093551
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K903084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136347000
Device Lot NumberD25093551
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1818910-05/18/2022-002-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAPERED SPACER ARTICUL/EZE +0.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale